Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Bleeding due to damaged right ovary, on yasmin. Cyst present in left ovary. Required treatment?

hi, i went in for an operation in 2009 to remove a cyst on my right ovary (about 6x5cm). when i woke up, the gynae informed me that they had no choice but to remove my right ovary because it was bleeding and far too damaged. he immediately put me on Yasmin and i have been on Yasmin since then. over the past 6 months or so, my bleeding has been extremely light, with little to no blood flowing into my pad but i have some blood flowing out when i pee. i recently checked my cholesterol and it was quite high (5.99), i also have dark strange marks on my breasts which started about 3 months after the op (i assumed were because of my bra choice, but the marks have not gone) i recently visited a different gynae and he said that my left ovary has developed some cysts , however, they are still very small. he also told me that my ovary was larger than normal, and quite unusual for someone who uses birth control . i am freaking out now because i don t understand what is wrong with me. i do not have any children as yet. am please help Thato
Asked On : Sun, 26 Aug 2012
Answers:  0 Views:  31 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor